# SDR ABXA9701989

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 99194013
- Condition: Corroded
- Location: Lt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MOD/D-CHECK, FOUND THE LEFT WING AUX SPAR WEB CORRODED AT THE LOWER OUTBOARD EDGE OF THE TRUNNION.  REPLACED THE WEB IAW DACO DWG 9919401.
